# SDR 96ZZZX5424

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25813
- Make and model: Cessna 152
- Aircraft serial: 15280797
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 73806
- Condition: Chafed
- Location: Nr 1 Cyl Exh
- Part time: 6,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER NORMAL OPERATING CONDITIONS, REMOVED NR 1 CYLINDER EXHAUST SIDE PUSH ROD AND NOTICED SHINEY CHAFE MARK.  THE CAUSE IS UNKNOWN.  THERE WAS NO DENT IN THE PUSH ROD TUBE.  SUBMITTER STATED THIS IS THE THIRD OCCURRENCE ON THE O-235 ENGINE AT THE NR 1 CYLINDER LOCATION.
